Abstract

By using the interior curvature estimate and Gromov's compactness theorem, we prove that a stable complete minimal hypersurface in Rn+1 with finite total scalar curvature must be a hyperplane. This extends the result obtained by P. Bérard in Remarques sur l'équation de J. Simons, Pitman Monographs Surveys Pure Appl. Math., vol. 52, 1991, pp. 47-57.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 103-116
Launched on MUSE
1998-02-01
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.